The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (161 KB) | Metadata | Table of Contents | PM summary
Volume 66, Issue 3, 2009, pp. 347–371
DOI: 10.4171/PM/1848

Published online: 2009-09-30

On the existence of positive solutions for a nonhomogeneous elliptic system

Ederson Moreira dos Santos[1]

(1) IMECC - UNICAMP, Campinas, Brazil

The main goal of this work is to prove the existence and in some cases the uniqueness of positive solutions for some nonhomogeneous systems of Lane–Emden type. The nonhomogeneous part must satisfy a suitable positiveness condition, but it may change sign.

Keywords: Nonhomogeneous elliptic systems, positive solutions

dos Santos Ederson Moreira: On the existence of positive solutions for a nonhomogeneous elliptic system. Port. Math. 66 (2009), 347-371. doi: 10.4171/PM/1848